# SDR YENA201805080200

- Difficulty date: May 8, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 64,327 hours, 22,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 566, FLL-ORD. FLOOR PATH LIGHTING ON SEAT 1 C IS HANGING DOWN. REPLACED ISLE EMERGENCY LIGHTING LENS AT 1C AS REQUIRED. PERFORMED OPS CHECK OF EMERG LIGHTING SYS REF AMM 33-51-00. OK FOR SERVICE. (FILED BY EMAIL ON 5/14/2018).
